The prime spectrum of the algebra Kq[X,Y]⋊Uq(sl2) and a classification of simple weight modules

Bavula, V.V. and Lu, T. (2018) The prime spectrum of the algebra Kq[X,Y]⋊Uq(sl2) and a classification of simple weight modules. Journal of Noncommutative Geometry, 12 (3). pp. 889-946. ISSN 1661-6952

Abstract

Metadata

Authors/Creators:
  • Bavula, V.V.
  • Lu, T.
Copyright, Publisher and Additional Information: © 2018 EMS Publishing House. This is an author produced version of a paper subsequently published in Journal of Noncommutative Geometry, 12 (3), 889-946 [https://doi.org/10.4171/JNCG/294]. Reproduced with permission from the copyright holder.
Keywords: Prime ideal; primitive ideal; weight module; simple module; centralizer
Dates:
  • Published (online): 29 October 2018
  • Published: 29 October 2018
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 26 Nov 2018 11:00
Last Modified: 26 Nov 2018 14:37
Published Version: https://doi.org/10.4171/JNCG/294
Status: Published
Publisher: European Mathematical Society
Refereed: Yes
Identification Number: https://doi.org/10.4171/JNCG/294

Share / Export

Statistics